Doctor insights on:
Symptoms Of Coronary Vasospasm
This refers to a spasm or contraction of a blood vessel. Cerebral vasospams can lead to diruption of oxygen to the brain (ischemia), stroke and even death. Depending on the length and severity of vasospasm and oxygen deprivation secondary damage to regions served by the ...Read more
Stimulants: Any drugs or medications that act as stimulants can induce vasoconstriction. Methamphetamine (illegal) or any of the prescription stimulants like ritalin (methylphenidate) can cause vasoconstriction. Doctors must be very careful not to use these medications in people at risk for coronary disease. ...Read more
Question about safety & research done on Prolia. I had a coronary vasospasm from Boniva (ibandronate) 7 years ago and find it hard trusting bone meds?
For chest pain/possible coronary artery vasospasms/Prinzmetal angina... How long does it take for Diltiazem to ease the pain?
Depends: Diltiazem functions to relax the walls of the heart blood vessels. If you take the extended release tablet, it takes about 10 to 14 hours for the drug levels to peak in the blood. Of course, it would take less time for the regular tablets. It is iportnant to take the dose at the same time daily and not miss dose so that the blood levels can get to therapeutic levels and thus control your pain. ...Read more
Spasm of blood vesse: Vasospasm refers to a spams of a blood vessel (usually an artery) that causes disordered or interrupted blood flow. Sx could include throbbing pain, clotting, change in the color of skin (red, blue, white) and, if severe, loss of function of an organ (e.g., vasospasm of a cerebral artery leads to stroke). Hope you don't have this, but TTYD about your Sx. http://www.ncbi.nlm.nih.gov/pubmed/1128689 ...Read more
EXCITOTOXICITY...what are the symptoms?
I have tinnitus, buzzing sounds that appear to be coming from middle of my head, visual static, hyperacusis, light sensitivity, anxiety, insomnia, as well as vasospasm, palpitations, tachycardia.
Are these potenti
Sounds like: you have all those symptoms you are asking about!! More info please! Dr Z ...Read more